# SDR SWIA200617067

- Difficulty date: June 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 12,450 hours, 11,017 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 5TH STEP FROM BOTTOM AFT SIDE BEHIND HANDRAIL SUPPORT CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS ON AFT SIDE OF PAX DOOR 5TH STEP FROM BOTTOM AS PER CRJ 200 REO NR 601R-52-11-702; AND HANDRAIL SUPPORT FITTING.
